کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1709003 1012838 2010 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Generalized stability of multi-additive mappings
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Generalized stability of multi-additive mappings
چکیده انگلیسی

In this paper we unify the system of Cauchy functional equations defining multi-additive mapping to obtain a single equation and prove the generalized Hyers–Ulam stability both of this system and this equation using the so-called direct method.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 23, Issue 10, October 2010, Pages 1291–1294
نویسندگان
,